# SDR DALA2023061304827

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 87,526 hours, 28,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 ON WALKAROUND FOUND LANYARD AT 4L DOOR STICKING OUT. CORRECTIVE ACTION: STOWED LANYARD FOR RAFT AT 4L DOOR PER B757 AMM 25-66. (4907622)
